By the same authors

From the same journal

A note on zero-one laws in metrical Diophantine approximation

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalActa Arithmetica
DatePublished - 2008
Issue number4
Volume133
Number of pages12
Pages (from-to)363-374
Original languageEnglish

    Research areas

  • metric Diophantine approximation, zero-one laws, ORDER, THEOREM, NUMBERS, SETS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations